×

zbMATH — the first resource for mathematics

La methode d’Horace pour l’interpolation à plusieurs variables. (French) Zbl 0571.14002
Here the author considers several maximal rank type problems for zero- dimensional subschemes of \({\mathbb{P}}^ n\). He rises several conjectures and develops a general method to attack them. He applies his method in particular cases. For instance he shows for \(k=2\), \(t=2\) or 3 and for \(k=3\), \(t=2\), at how many general points it is possible to prescribe values and derivatives up to order t-1 to a polynomial of given degree in k variables. The proofs use modern projective geometry (Hilbert schemes, semicontinuity) and a very refined inductive procedure.
Reviewer: E.Ballico

MSC:
14C05 Parametrization (Chow and Hilbert schemes)
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
12D10 Polynomials in real and complex fields: location of zeros (algebraic theorems)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arbarello,E.-Cornalba,M.,A few remarks about the variety of irreducible plane curves of given degree and genus, Ann.Scient. Ec.Norm.Sup.16 (1983), 467-488 · Zbl 0553.14009
[2] Ballico,E.,On the postulation of disjoint rational curves in a projective space, Preprint, Pise 1984 · Zbl 0546.14018
[3] -,Homogeneous ideals of points,Preprint,Pise 1984
[4] Ballico,E.-Ellia,Ph.,Generic curves of small genus in ? 3 are of maximal rank, Math.Ann.264 (1983) 211-225 · Zbl 0511.14017 · doi:10.1007/BF01457526
[5] -,The maximal rank conjecture for non special curves in ? 3, Invent. Math., à paraître
[6] Briançon,J.-Galligo,A.,Déformations distinguées d’un point de ? 2 ou ? 2, In Astérisque 7/8 (1973), 129-138
[7] Chudnovsky,G.V.,Finite sets of singular points of complex hypersurfaces, CRAS ser.A286 (1978), 1133-1135
[8] ?,Singular points on complex hypersurfaces and multidimensional Schwarz lemma, Sem. D.P.P., Prog, in Math.12 (1981), 29-69
[9] Demailly,J.P.,Formules de Jensen en plusieurs variables et applications arithmétiques, Bull. SMF110 (1982), 75-102 · Zbl 0493.32003
[10] Eisenbud,D.-Harris,J.,Divisors on general curves and cuspidal rational curves, Invent.Math74 (1983), 371-418 · Zbl 0527.14022 · doi:10.1007/BF01394242
[11] Ellingsrud,G.,Sur le schéma de Hilbert des variétés de codimension 2 dans 1c e à cône de Cohen-Macaulay, Ann.Sci. Ec.Norm.Sup. Paris8 (1975), 423-432 · Zbl 0325.14002
[12] Esnault,H.-Viehweg,E.,Sur une minoration du degré d’hypersurfaces s’annulant en certains points, Math.Ann.263 (1983), 75-86 · Zbl 0505.14029 · doi:10.1007/BF01457085
[13] Grothendieck,A.,Techniques de construction en géométrie algébrique. Les schémas de Hilbert, Sem. Bourbaki, exposé221, (1960-61)
[14] Gruson,L.-Peskine,Ch.,Genre des courbes de l’espace projectif I. In Algebraic Geometry, Troms? 1977, L.N. in Math.687 (1978), 31-59
[15] Hartshorne,R.,Algebraic Geometry, Graduate Texts in Math.52, Springer Verlag, New York (1977) XVI+496pp. · Zbl 0367.14001
[16] ?,On the classification of Space Curves, In Vector Bundles and Differential Equations, Prog. in Math.7 (1980), 83-112
[17] Hartshorne,R.-Hirschowitz,A.,Droites en position générale dans l’espace projectif, In Algebraic Geometry, Proc. La Rabida 1981, L.N. in Math.961 (1982), 169-189
[18] ?,Cohomology of a general instanton bundle, Ann.Scient. Ec.Norm.Sup.15 (1982), 365-390 · Zbl 0509.14015
[19] -,Smoothing Algebraic Space Curves, In Week of Algebraic Geometry, Proc. Barcelona 1983, L.N., à paraître
[20] -,Courbes rationnelles et droites en position générale, Preprint Nice 1984
[21] -,Nouvelles courbes de bon genre via la cohomologie des faisceaux réflexifs, en préparation
[22] Hirschowitz,A,Sur la postulation générique des courbes rationnelles, Acta Math.146 (1981), 209-230 · Zbl 0475.14027 · doi:10.1007/BF02392464
[23] -,Rank Techniques and jump stratifications, In Proc. Bombay Conf. 1984, à paraître
[24] -,Sur l’idéal de la partie finie générique de ? n, en préparation
[25] Masser,D.,A note on multiplicities of polynomials, Publ. Math. ParisVI, n\(\deg\)43, Problème Diophantiens 1980/81, exp.n\(\deg\)2, 11pp.
[26] Nagata,M.,On the fourteenth problem of Hilbert, Amer. J.Math.8l, n\(\deg\)3 (1959), 766-772 · Zbl 0192.13801 · doi:10.2307/2372927
[27] ?,Lectures on the fourteenth problem of Hilbert, Tata Inst. of Fundamental Research, Bombay 1965 · Zbl 0182.54101
[28] Perrin, D.,Courbes passant par k points généraux de ? 3, CRAS299, série I n\(\deg\)10 (1984), 451-453
[29] Peskine,Ch.-Szpiro,Liaison des variétés algébriques I, Invent. Math.26 (1974) 271-302 · Zbl 0298.14022 · doi:10.1007/BF01425554
[30] Philippon, P.,Interpolation dans les espaces affines, In sem. de Théorie des Nombres 1980/81, Prog. in Math.22 (1982) 221-235
[31] Skoda,H., Estimations L2 pour l’opérateur \(\bar \partial \) et applications arithmétiques, In sem. P.Lelong, L.N. in Math.578 (1977), 314-323
[32] Waldschmidt M.,Propriétés arithmétiques de fonctions de plusieurs variables (II), In Sem. P.Lelong, L.N. in Math.578 (1977), 108-135
[33] -,Nombres transcendants et groupes algébriques, Astérisque n\(\deg\)69-70 (1980)
[34] Watanabe,M.,On projective Normality of Space Curves on a Non-Singular Cubic Surface in ? 3, Tokyo J.Math., vol.4 n\(\deg\)2 (1981), 331-341 · Zbl 0496.14032 · doi:10.3836/tjm/1270215158
[35] Wüstholz,G.,On the degree of algebraic hypersurfaces with given singularities, Publ.Math. Paris VI, N\(\deg\)43, Problèmes Diophantiens 1980/8l, exp. n\(\deg\)5, 19pp.
[36] Zariski,O.,Dimension-theoretic characterization of maximal irreducible algebraic systems of plane nodal curves of a given order n and with a given number d of nodes, Amer. J.Math.103 (1982) · Zbl 0516.14023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.